# SDR ASOA2015033012498

- Difficulty date: March 9, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,880 hours, 10,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL ANGLE AT SERVICE DOOR FS 314.  LWR SILL ANGLE CORRODED OUT OF LIMITS IAW SRM 51-21-06-001-001-A01.  R & R LWR SILL ANGLE IAW  SRM 51-42-06-001-001-A01.  REMOVED ATTACH ANGLE FROM WEB CORRODED BEYOND LIMITS REQUIRE REPLACEMENT IAW  SRM 51-42-06-001-001-A01/ 51-21-06-001-001-A01.  INSTALLED, 4EA ATTACH ANGLES TO WEB FLOOR PROTECTOR IAW SRM 51-42-06-001-001-A01, NEW PARTS INSTALLED.
